# SDR AUS20010861

- Difficulty date: August 7, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34055
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE LOWER IGNITER CENTRE CORE MISSING. P3 AIR LEAKING INTO ENGINE BAY.
